# SDR CA980407017

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: T2C50060500
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, CREW OBSERVED LOW HYDRAULIC FLUID PRESSURE CAUTION LIGHT.  A/C RETURNED AND LANDED WITHOUT INCIDENT.  HP HYDRAULIC HOSE CHAFED AT BULKHEAD FROM FILTER.  REPLACED.
